On the statistical and $\sigma $-cores

Tom 154 / 2003

Hüsamettın Çoşkun, Celal Çakan, Mursaleen Studia Mathematica 154 (2003), 29-35 MSC: Primary 40C05; Secondary 26A03, 11B05. DOI: 10.4064/sm154-1-3

Streszczenie

In [11] and [7], the concepts of $\sigma $-core and statistical core of a bounded number sequence $x$ have been introduced and also some inequalities which are analogues of Knopp's core theorem have been proved. In this paper, we characterize the matrices of the class $(S \cap m, V_{\sigma })_{{\rm reg}}$ and determine necessary and sufficient conditions for a matrix $A$ to satisfy $\sigma $-core$(Ax) \subseteq {}$st-core$(x)$ for all $x \in m$.

Autorzy

  • Hüsamettın Çoşkunİnönü Üniversitesi
    Eğitim Fakültesi
    44100-Malatya, Turkey
    e-mail
  • Celal Çakanİnönü Üniversitesi
    Eğitim Fakültesi
    44100-Malatya, Turkey
    e-mail
  • MursaleenDepartment of Mathematics
    Aligarh Muslim University
    Aligarh-202-002, India
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek